# SDR 04FDEA00920

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP RT SIDE NR 5 SEAT TRACK BETWEEN FR 24 AND 25 HAS TWO AREAS OF CORROSION UPPER SURFACE.  REPAIRED SEAT TRACK IAW A300-600 SRM 53-10-16 PG 210 FIG 202, TREATED AREA AS PER A300-600 SRM 51-75-10.
